Journal of Differential Geometry
- J. Differential Geom.
- Volume 58, Number 2 (2001), 331-370.
Uniqueness of Symplectic Canonical Class, Surface Cone and Symplectic Cone of 4-Manifolds with B+ = 1
Let M be a closed oriented smooth 4-manifold admitting symplectic structures. If M is minimal and has b+ = 1, we prove that there is a unique symplectic canonical class up to sign, and any real second cohomology class of positive square is represented by symplectic forms. Similar results hold when M is not minimal.
J. Differential Geom., Volume 58, Number 2 (2001), 331-370.
First available in Project Euclid: 20 July 2004
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Li, Tian-Jun; Liu, Ai-Ko. Uniqueness of Symplectic Canonical Class, Surface Cone and Symplectic Cone of 4-Manifolds with B + = 1. J. Differential Geom. 58 (2001), no. 2, 331--370. doi:10.4310/jdg/1090348329. https://projecteuclid.org/euclid.jdg/1090348329